# SDR SWIA2021081960459

- Difficulty date: June 27, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING INBOARD AND OUTBOARD MULTI-FUNCTION SPOILERS, CENTER HINGE RETAINERS HAVE CORRODED HARDWARE.     (C-CHECK RO 8/18/2021)    REPLACED CORRODED HARDWARE WITH NEW HARDWARE. REF: CRJ700 AMM 27-64-01-400-801-A01.OPS CHECK GOOD.
